A Caltech Library Service

Adiabatic Elimination in Quantum Stochastic Models

Bouten, Luc and Silberfarb, Andrew (2008) Adiabatic Elimination in Quantum Stochastic Models. Communications in Mathematical Physics, 283 (2). pp. 491-505. ISSN 0010-3616. doi:10.1007/s00220-008-0513-6.

[img] PDF - Accepted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We consider a physical system with a coupling to bosonic reservoirs via a quantum stochastic differential equation. We study the limit of this model as the coupling strength tends to infinity. We show that in this limit the solution to the quantum stochastic differential equation converges strongly to the solution of a limit quantum stochastic differential equation. In the limiting dynamics the excited states are removed and the ground states couple directly to the reservoirs.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Additional Information:© 2008 Springer. Received: 22 August 2007 Accepted: 7 December 2007 Published online: 22 May 2008. We thank Mike Armen, Ramon van Handel and Hideo Mabuchi for stimulating discussion. We especially thank Ramon van Handel for pointing out mistakes in an earlier version of this work. L.B. is supported by the ARO under Grant No. W911NF-06-1-0378. A.S. acknowledges support by the ONR under Grant No. N00014-05-1-0420.
Funding AgencyGrant Number
Army Research Office (ARO)W911NF-06-1-0378
Office of Naval Research (ONR)N00014- 05-1-0420
Subject Keywords:mathematical physics; quantum physics
Issue or Number:2
Record Number:CaltechAUTHORS:20091013-185713769
Persistent URL:
Official Citation:Bouten, L. & Silberfarb, A. Commun. Math. Phys. (2008) 283: 491.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:16332
Deposited By: Joy Painter
Deposited On:14 Oct 2009 16:24
Last Modified:08 Nov 2021 23:26

Repository Staff Only: item control page